How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask urologyguru Your Own Question
urologyguru
urologyguru, Urologist MD
Category: Urology
Satisfied Customers: 1111
Experience:  I am fellowship-trained MD Urologist in active practice. I treat all types of cases from genital, cancer, urinary, stone and incontinence.
76620768
Type Your Urology Question Here...
urologyguru is online now
A new question is answered every 9 seconds

I have had edema in both legs for months that usually got

Customer Question

I have had edema in both legs for months that usually got better with rest, my dr. put me on lasix then increased the dose when it wasnt working. now both my legs ankles and feet are very swollen with pitting edema that does not go away with elevation or overnight, also my urine output has decreased severly even tho i am drinking a ton of water and still on lasix. and i have a new pain in my lower back flank area do i need to go to the hospital,i am scared
Submitted: 2 years ago.
Category: Urology
Expert:  urologyguru replied 2 years ago.

Yes. I would go if you this severe symptoms. You may actually need to be on a different drug than lasix. I hope this helps positive ratings are appreciated!

Customer: replied 2 years ago.
I am unsatisfied with your answer, i have been diligently researching my symptoms to come to an educated guess as to what is causing this and the severity of my problem and if it an emergency or not. i thought asking a dr. would shine a little more light on what could be going on. not just tell me that i might need a different med.... i wanted a dr.s input and i thought i would have received a more educated answer or at least an insight as to your professional opinion of what could be causing my legs feet and ankles to swell with this pitting edema, while being on 40 mg of lasix twice a day and still barely urinating, and when i do it is dark. i drink a lot of water, and have been iceing them and keeping them up but even after sleeping they are no longer getting any better. my abdomen is swollen, my flanks on both sides hurt, i have blurry vision sometimes? and my fingers and toes are usually freezing cold and numb but the legs get red and hot. i went to the er yesterday but they did nothing and said to see my dr. well he is on vacation but i am seeing him on monday, i just want to know if i could be in kidney or heart failure or if i have a blockage in a vein and if this is serious or not... if you cant give a better answer can you please refer me to another specialist
Customer: replied 2 years ago.
i also have very weak muscles, and have to walk with a cane right now. i am overall feeling ill and tired. my eyes are puffy and all i want to eat is sugery and sweet things other than that i have no appetite
Customer: replied 2 years ago.
ok since i have recieved no responce, i am going to have to put in a request for a refund unless i get an answer to my follow up response or a referral to a new dr.